Benadryl Allergy Liqui-Gels

  • Description & Features

Fast acting Benadryl Allergy Liqui-Gels are dye free and provide fast, effective relief of your allergy symptoms and allergic reactions.

Medicinal ingredients: Diphenhydramine Hydrochloride, 25 mg

Non-medicinal ingredients: Gelatin, Glycerin, Polyethylene glycol, Sorbitol, Titanium dioxide.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.


Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Benadryl Products

Rated 5 out of 5 by from No more Tears,this is a amazing product This is one product Benadryl Liqui- Gels that is always in my medicine cabinet in the Bathroom.A true life saver for allergies.I have allergies to fresh cut grass and especially Pollen blowing around.My eyes start to water and I just sneeze and sneeze until I take my Benadryl Gels.Amazing how quickly they work,within a matter of minutes.I was always allergic to those two things.I try to rake the grass when it's first cut,but I just can't do it.I usually stay inside the same with Pollen.It just flies everywhere.When I take my Benadryl I can open the windows and patio doors and it feels just great.Thanks to Benadryl,I would recommend this product to anyone with allergies.
Date published: 2015-09-14
Rated 5 out of 5 by from Benadryl Caplets I find this product really works does not interfere with my mild allergies would highly recommend this product
Date published: 2018-07-07
Rated 5 out of 5 by from Quick effective relief Benadryl is my go to product when my allergies act up for quick, reliable relief !
Date published: 2018-05-29
Rated 1 out of 5 by from WAITING to KICK in I have only taken two of the gels and there is some diminishment of the itching but blotchiness still around and the two gels make me tired (although I can live with that, for now). If anyone can tell me how LONG it should take (hours, days) for symptoms to resolve fully, I would be grateful. Thanks in advance.
Date published: 2014-06-11
Rated 5 out of 5 by from Did great job!! I suffer from seasonal and pet allergies. All my friends have pets so I suffer whenever I visit them causing me to stay home more than I would like.. Since I have discovered this product I have been able to visit and have a much better social life.. Thank you!!
Date published: 2016-01-14
Rated 5 out of 5 by from Thank You! Been suffering lately from allergy symptoms due to smoke and dust. Thank you Benadryl for relieving my symptoms!!
Date published: 2014-11-10
Rated 5 out of 5 by from Great for Extreme Allergies!! I use this product when my allergy symptoms are so bad I can't breathe and I am so congested and I just want to feel better. These liquid caps work quick and in no time I can breathe and I begin to feel better quickly. Thanks for these awesome allergy liquid gel caps, Benadryl!!
Date published: 2018-04-27
Rated 5 out of 5 by from stops my winter rash works like magic i use benadryl for my winter rashes
Date published: 2014-02-13
  • y_2021, m_9, d_25, h_20
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.19
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_238
  • loc_en_CA, sid_22608, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 8.92ms
  • REVIEWS, PRODUCT